• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Hi! My question is does anyone here with anxiety have an issue with eye concentration and focus? It's driving me insane....LOL...I hope someone has had this and knows how to get over it!!! Thank you!!!!

I'm a mommy of two!!! I'm 27 and I hope I can make some really good friendships!!!!

Answer Question
 
Omy

Asked by Omy at 2:00 PM on Feb. 11, 2009 in Health

Level 1 (0 Credits)
Answers (4)
  • Are you on medication? It may be a reaction to a med. I take tramadol for pain and that is one of the reactions I have. It is driving me so batty I have decided not to take any more.
    Anonymous

    Answer by Anonymous at 2:11 PM on Feb. 11, 2009

  • i have anxiety and am on klonipin...no problems...i am thinking it is a reaction to the meds..i took respidol and my skelitin was starting to form to the fetal position.it took a nuerologist to figure this out.sometimes you have to try different meds...
    snowmom974

    Answer by snowmom974 at 2:14 PM on Feb. 11, 2009

  • Yes I have a blinking problems from medicine I am on. I told the Dr when it first happened that I wasnted to try a side effect medicine with it. I still take the side effect medicine. Benedryl will help with side effects too. I take coegentin every day 6mg. I cannot see if I don't take this. Try it and let me know if you like. I have had this problem for 10 years and yes it is medicine.
    Jms71315

    Answer by Jms71315 at 2:23 PM on Feb. 11, 2009

  • I take no medicine. Just birth control. My eyes feel more like an
    Over whelming feeling and some pressure. It's weird
    Omy

    Answer by Omy at 3:30 PM on Feb. 11, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.